MathSciNet Relay Station
MathSciNet bibliographic data
MR1820726 11F67
Kowalski, E.; Michel, P. Deux théorèmes de non-annulation de valeurs spéciales de fonctions $L$. (French) [Two nonvanishing theorems for special values of $L$-functions] Manuscripta Math. 104 (2001), no. 1, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement